# SDR ASAA2019123061728

- Difficulty date: December 26, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 45,560 hours, 13,717 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT INFORMATION NOT LOADING ON CDU. GROUNDED - YES. PERFORMED B737-800 FIM 34-61TASK 804 VERIFIED W/ PILOTS FLIGHT INFO LOADED NO DEFECTS FOUND AT THIS TIME OKAY FOR SERVICE.
